# SDR QXEA2012120801619

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD MOUNT TAB ON FRAME 698 IS CORRODED ON BOTH SIDES ABOVE STRINGER  28P.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMOVED NUT PLATE IAW SRM 51-42-05-02-01.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. MEASURED REMAINING THICKNESS AND FOUND TO BE .047". MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-4986. ALODINED, PRIMED IAW SRM 51-21-10-02-01, 51-25-10-02-01, APPLIED ALUMINIZED TOP COAT IAW SRM 51-25-15-02-01.  COMPLIED WITH TC RD 8/4-53-4986. INSTALLED NUT PLATE IAW SRM 51-42-05-02-01.
